The numerical range of positive operators on Hilbert lattices

Radl, Agnes (2013). The numerical range of positive operators on Hilbert lattices. Integral equations and operator theory, 75(4), pp. 459-472. Birkhäuser 10.1007/s00020-013-2032-x

[img]
Preview
Text
20_2013_Article_2032.pdf - Published Version
Available under License Publisher holds Copyright.

Download (236kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Radl, Agnes

Subjects:

500 Science > 510 Mathematics

ISSN:

0378-620X

Publisher:

Birkhäuser

Language:

English

Submitter:

Markus Müller

Date Deposited:

29 Aug 2018 11:56

Last Modified:

24 Oct 2019 12:14

Publisher DOI:

10.1007/s00020-013-2032-x

BORIS DOI:

10.7892/boris.118157

URI:

https://boris.unibe.ch/id/eprint/118157

Actions (login required)

Edit item Edit item
Provide Feedback